# SDR DALA2019090505168

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1255705) INITIAL INSPECTION. CORROSION ON LWR SILL UPPER AND LWR SURFACE BTW STA 1380 TO 1440 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. (C2). SUMMARY IN REFERENCE NRC 00251:(CORROSION LEVEL 2) LWR SILL WAS REPLACED PER SRM 51-40-02 PAR. 4 AND 51-40-02 PAR. 7.
